Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2004, Vol. 13 Issue (5): 612-617    DOI: 10.1088/1009-1963/13/5/009
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Newtonian forms for the motion of particles and photons in dilaton spacetime
Yang Rong-Jia, Jing Ji-Liang
Institute of Physics and Department of Physics, Hunan Normal University, Changsha 410081, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: